# SDR SWAA2013060316704

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 34,048 hours, 23,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 3961899
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE CABLE LOOSE.  SECURED CABLE IAW AMM.
